# SDR MALA000698

- Difficulty date: October 10, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS IN RT ICE SHIELD. REFER TO CELSIUS W/O 18910, TASK CARD 2536, AND SAAB STATEMENT 340SDS000299.   MAINTENANCE DISBONDED, REMOVED, REPLACE, CHECKED DENT LIMITATION.  MAINTENANCE REMOVED D AMAGE ICE SHELD AS REQUIRED, IAW SRM 53-70-10. SUBJECT DENTS RANGE IN DEPTH FROM.003 TO .015 DEEP BY 1 LONG ANU ARE OUT OF LIMITS PER SRM 51-10-10.   NDT PER FFVNDT006EC NO CRACKS NOTED. DENTS ARE ACCEPTABLE IAW SAAB DOCUMENT 340SDS000299.
